# SDR DALA13011335650

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,933 hours, 12,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Failed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT PASSENGER DOOR, AFT GIRT BAR LEAF SPRING FAILED SPRING CHECK ON TC 2561-01257-01A STEP 9.    R & R NR 1 LT PASSENGER DOOR GIRT BAR ASSY IAW AMM B757-A-25-66-10-201-925A-A.  OPS CHECK PERFORMED ON TC 2 561-01-257-01A.  COMPLETED.
